# SDR AALA200802445

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- Aircraft time: 66,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 33001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 18 TO 24 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 900 FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 18 TO 24.  SYSTEM GROUND CHECKED NORMAL OPS.
